Submitted by Dr T on February 16, 2011 – 9:34am
I was being treated for high lipid values since june 2010. TGC at that time was 700. Serium chol 240. Atorlip-F was the medicine prescribed. also i was having uric acid around 8. on 14the january 2011 all my lipid values returned to normal(even lower than min. values prescribed ). then i discontinued medicines after 15 days i.e. january end. on feb 15 i again took testes as i was experienceing something abnormal / sinking type of feeling. now just after 15 days of discontinuance of medicines, my lipid values are again abnormal, tgc 317, s.cholestrol 234. is it possible that just in 15 days body again shows such extreme levels of lipid. the problem of sinking type feeling is solved up to 80 % by anxiety related tablet namely ambulax which contains propranolol hcl 20 mg, alprazolam .25. doctor says my heart beat is also missing, ecg also confirmed it, is it something very serious to miss heart beat?